Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6393
Title: Fixed-point theorems for mappings in generalized metric spaces
Teoremi di punto unito per applicazioni in spazi metrici generalizzati
Authors: Azzimondi, Paola
Scaravelli, Corrado
Issue Date: 1983
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Paola Azzimondi, Corrado Scaravelli, "Teoremi di punto unito per applicazioni in spazi metrici generalizzati", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 15 (1983), pp. 39-49.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
15 (1983)
Abstract: Si danno teoremi di punto unito, rispettivamente per una e per due applicazioni, in spazi metrici generalizzati (H- spazi) già introdotti in un precedente lavoro. Si citano poi alcu¬ni dei teoremi noti che si possono considerare casi particolari di questi.
Fixed point theorems, in generalized metric spaces (H- spaces) introduced in a previous paper, are given for one and for two mappings respectively. It is also pointed out that some well known theorems can be regarded as particular cases of these
URI: http://hdl.handle.net/10077/6393
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.15 (1983)

Files in This Item:
File Description SizeFormat 
AzzimondiScaravelliRendMat15.pdf718.89 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

349
Last Week
1
Last month
checked on Feb 22, 2018

Download(s)

219
checked on Feb 22, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.